# SDR CALA2013101792134

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 59,504 hours, 7,442 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS TWO DEEP SCRATCHES AT BS 437 ABOVE STRINGER 47L.  AFTER BLENDING, THE SKIN THICKNESS WAS OUT OF LIMITS IAW SRM 53-00-01.  REMOVED DAMAGE, MANUFACTURED DOUBLER & FILLERS & INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 6.  ALL FASTENER HOLES WERE NOT ZERO TIMED DUE TO EDGE MARGIN CONCERNS.
